2019
Том 71
№ 8

All Issues

Dursun U.

Articles: 1
Article (English)

Space-like surfaces in Minkowski space $E^4_1$ with pointwise 1-type Gauss map

Dursun U., Turgay N. C.

↓ Abstract

Ukr. Mat. Zh. - 2019. - 71, № 1. - pp. 59-72

We first classify space-like surfaces in the Minkowski space $E^4_1$, de Sitter space $S^3_1$, and hyperbolic space $H^3$ with harmonic Gauss map. Then we give a characterization and classification of space-like surfaces with pointwise 1-type Gauss map of the first kind. We also present some explicit examples.